I went to the doctor to get my final gardisil shot. The doctor felt my neck and she found a bump on the left side of my neck. I had an ultrasound done and they found a cyst on the right side of my thyroid. I went to the hospital for a FNA and they didn't do it because the doctor said it looks like a cyst and nothing else. They want me to come back in 6 months for another ultrasound. I have not had many symptoms of anything except that I am almost always tired and I just started having pain in the right side of my neck today. I am not sure if it is serious or not. If the pain is still there in a couple of days I am going to the doctor. Do I have hypothyroidism, hyperthyroidism, or hashimotos thyroiditis?
You kind of sound like me. I went to docs for one and thing and they send me to have ultrasound cause I have something else. You should have your PCP do some blood work to see what your thyroid levels are. Then go from there. My opinion only.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.